# SDR REXA2012040800478

- Difficulty date: April 8, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 20,816 hours, 18,453 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE MASTER WARNING HAPPENED ON GA DUE TO WINDSHEAR WARNING SOUNDED LESS THAN 10 SECONDS AFTER GEAR SELECTOR MOVED TO UP POSITION GEAR DID GO TO UP POSITION EVENTUALLY.  NEXT APPROACH & LANDING UNEVENTFUL.  COMPLIED WITH  P.A. 06-918E GEAR HEALTH CHECK SCENARIO.  FOUND PROXIMITY SWITCH 403 OUT OF LIMITS AND ADJUSTED IAW AMM 32-61-05.  NO OTHER DEFECTS NOTED.  OK FOR SERVICE.  ALSO PA WORK PACKAGE.
